does hydocodone, ibuprofen, or muscle relaxers cause weight gain?

Go down

does hydocodone, ibuprofen, or muscle relaxers cause weight gain?

Post  kimsmom on Fri Jan 22, 2010 9:02 pm

I have gained quite a bit of weight resently. I do not feel I have changed my diet much. I know I am eating a snack after dinner which I should not be doing but some of the "wrong" foods help my headaches.

Just wondered if taking these meds causes the body to gain more weight than it usually would if I did not take them. Course I am going to take them to stop the headaches but I was just wondering if they contributed to my weight gain.

I also eat ice cream after dinner. I know, this is bad but I either eat frozen yogurt or the Mayfield churned ice cream with 1/2 the fat. This helps my headaches. Also M&M's help my headaches. I do not eat these everynight but there are nights I do eat them.

What do you all think about the meds? Do you gain more by taking them?

kimsmom
avatar
kimsmom

Posts : 158
Join date : 2009-12-04
Location : Southeastern United States

Back to top Go down

Re: does hydocodone, ibuprofen, or muscle relaxers cause weight gain?

Post  Stillhurtin on Fri Jan 22, 2010 9:06 pm

I'm interested to see what people say. I gain weight easily and can barely lose it and I suspect hydrocodone to be the culprit.
avatar
Stillhurtin

Posts : 341
Join date : 2009-12-06
Age : 43
Location : Chicago

Back to top Go down

Re: does hydocodone, ibuprofen, or muscle relaxers cause weight gain?

Post  AZgirl on Sat Jan 23, 2010 12:21 am

I wanted to comment on the M&Ms helping your pain. I have found that Jolly Ranchers help my pain. I have often thought there is some sugar connection. I have a glucose monitor and have checked my blood sugar, but there is never a correlation between when my pain level soars and when my blood sugar is out of whack. Just an odd thing that helps---candy!
avatar
AZgirl

Posts : 277
Join date : 2009-12-04
Age : 48
Location : Arizona

Back to top Go down

Re: does hydocodone, ibuprofen, or muscle relaxers cause weight gain?

Post  CluelessKitty on Sat Jan 23, 2010 12:30 am

[i]Just wondered if taking these meds causes the body to gain more weight than it usually would if I did not take them. Course I am going to take them to stop the headaches but I was just wondering if they contributed to my weight gain.[/i

No I do not gain weight from pain meds but since I just wrote a reply with regards to thyroid I wonder if you shouldn't check out yours, too.
Because I remember how my friend who has Hashimoto had similar symptoms - lots of HAs and uncontrollable cravings, always hungry and gained a lot of weight which she could not lose easily.
Just a thought...

Risa
avatar
CluelessKitty

Posts : 1087
Join date : 2009-12-04
Location : Surrey, BC, Canada

Back to top Go down

Re: does hydocodone, ibuprofen, or muscle relaxers cause weight gain?

Post  Sponsored content


Sponsored content


Back to top Go down

Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum